• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 8 публикаций
Сортировка:
по названию
по году
Статья
Khoroshkin S. M., Пакуляк С. З. Kyoto Journal of Mathematics. 2008. Vol. 48. No. 2. P. 277-321.
Добавлено: 15 октября 2012
Статья
Kuwabara T. Kyoto Journal of Mathematics. 2008. No. 48. P. 167-217.
Добавлено: 18 октября 2012
Статья
Michael Finkelberg, Feigin E., Reineke M. Kyoto Journal of Mathematics. 2017. Vol. 57. No. 2. P. 445-474.
Добавлено: 10 мая 2017
Статья
Kuznetsov A. G., Debarre O. Kyoto Journal of Mathematics. 2019. Vol. 4. No. 59. P. 897-953.
Добавлено: 10 мая 2020
Статья
Prokhorov Y. Kyoto Journal of Mathematics. 2019. Vol. 59. No. 4. P. 1041-1073.
Добавлено: 1 августа 2017
Статья
Zaev D., Kolesnikov A. Kyoto Journal of Mathematics. 2017. Vol. 57. No. 2. P. 293-324.
Добавлено: 30 декабря 2017
Статья
Feigin B. L., Jimbo M., Miwa T. et al. Kyoto Journal of Mathematics. 2012. Vol. 52. No. 3. P. 621-659.

In this, the third paper of the series, we construct a large family of representations of the quantum toroidal gl(1)-algebra whose bases are parameterized by plane partitions with various boundary conditions and restrictions. We study the corresponding formal characters. As an application We obtain a Gelfand-Zetlin-type basis for a class of irreducible lowest weight gl(infinity)-modules.

Добавлено: 5 февраля 2013
Статья
Bogachev V., Kolesnikov A. Kyoto Journal of Mathematics. 2013. Vol. 53. No. 4. P. 713-738.
Добавлено: 26 февраля 2014